A member asked:

I have a uti i was put on antibiotics for 5 days this is now the fourth day and i feel no better and starting to get sharp pains in back what should ?

5 doctors weighed in across 2 answers

YOU NEED TO LET: Your physician know of any new symptoms and continue your antibiotics for the time being please.

Answered 9/11/2019

5.6k views

Thank
Dr. George Klauber answered

Specializes in Pediatric Urology

Repeat urinalysis: Bacteria causing your UTI may be resistant to the antibiotic so that antibiotic may need to be changed. Suggest return to your dr., repeat urinalysis plus get a culture and sensitivities on the urine to both idtify organism & which antibiotics the UTI causing bacteria are sensitive to. In the mean time your dr. Could put you on another antibiotic once the new urine sample has been obtained.

Answered 6/10/2014

5.6k views

Thank

Related Questions

Sponsored Content
HealthTap Medical Group does not endorse products or services. Sponsored content revenues support our mission to make health information free and accessible to all.Learn more